Alert archive / California / Red Flag Warnings in 2014

Red Flag Warning 6, NWS San Diego, CA

November 4, 20144 counties in California

NWS San Diego, CA issued this red flag warning at Nov 4, 2014, 9:43 AM PST for 4 counties in California. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 4, 2014, 9:43 AM PST (17:43 UTC)
Expired
Nov 6, 2014, 9:28 AM PST
In force
48 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 5.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2014-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2014-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3571 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WWUS86 KSGX 041743
RFWSGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
943 AM PST TUE NOV 4 2014

...RED FLAG WARNING NOW IN EFFECT THROUGH WEDNESDAY EVENING FOR
SAN BERNARDINO NATIONAL FOREST AND SANTA ANA MOUNTAINS AND
FOOTHILLS...AND THROUGH THURSDAY EVENING FOR THE INLAND
EMPIRE...RIVERSIDE COUNTY MOUNTAINS AND THE SAN DIEGO COUNTY
VALLEYS AND MOUNTAINS FOR GUSTY NORTHEAST TO EAST WINDS AND LOW
RELATIVE HUMIDITY...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL CONTINUE PERIODS OF
LOCALLY GUSTY NORTHEAST TO EAST WINDS FOR SOME INLAND AREAS THROUGH
THURSDAY AFTERNOON. STRENGTHENING HIGH PRESSURE ALOFT WILL CREATE
WARMER WEATHER THROUGH THURSDAY. WARMING...COMBINED WITH OFFSHORE
WINDS...WILL CREATE VERY LOW RELATIVE HUMIDITY OF 5 TO 10 PERCENT
FOR INLAND AREAS...WITH POOR OVERNIGHT RECOVERY. CONDITIONS WILL
IMPROVE FOR THE SAN BERNARDINO NATIONAL FOREST AND SANTA ANA
MOUNTAINS AND FOOTHILLS BY WEDNESDAY EVENING...AND ELSEWHERE BY
THURSDAY EVENING.

CAZ248-250-256-258-050500-
/O.UPG.KSGX.FW.A.0005.141105T1400Z-141107T0600Z/
/O.NEW.KSGX.FW.W.0006.141104T1743Z-141107T0100Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
943 AM PST TUE NOV 4 2014

...RED FLAG WARNING IN EFFECT UNTIL 5 PM PST THURSDAY FOR GUSTY 
WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG
WARNING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN
EFFECT UNTIL 5 PM PST THURSDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT. 

* WINDS...NORTHEAST TO EAST 20 TO 30 MPH WITH GUSTS TO 45 MPH.
  ISOLATED GUSTS TO 60 MPH THROUGH WEDNESDAY.

* RELATIVE HUMIDITY...LOWEST DAYTIME OF 5 TO 10 PERCENT WITH POOR 
  OVERNIGHT RECOVERY.

* TIMING...THROUGH EARLY THURSDAY EVENING.

* OUTLOOK...CONDITIONS WILL IMPROVE BY THURSDAY NIGHT AS 
  OFFSHORE FLOW WEAKENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

CAZ242-255-257-050500-
/O.UPG.KSGX.FW.A.0005.141105T1400Z-141107T0600Z/
/O.NEW.KSGX.FW.W.0006.141104T1743Z-141106T0500Z/
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-
943 AM PST TUE NOV 4 2014

...RED FLAG WARNING IN EFFECT UNTIL 9 PM PST WEDNESDAY FOR GUSTY 
WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A RED FLAG
WARNING FOR STRONG GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN
EFFECT UNTIL 9 PM PST WEDNESDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT. 

* WINDS...NORTHEAST TO EAST 20 TO 30 MPH WITH GUSTS TO 45 MPH.
  ISOLATED GUSTS TO 55 MPH THROUGH WEDNESDAY.

* RELATIVE HUMIDITY...LOWEST DAYTIME OF 5 TO 10 PERCENT WITH POOR 
  OVERNIGHT RECOVERY.

* TIMING...THROUGH WEDNESDAY EVENING.

* OUTLOOK...CONDITIONS WILL IMPROVE BY WEDNESDAY NIGHT AS OFFSHORE
  FLOW WEAKENS FOR THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/SANDIEGO

JJT
5 follow-up statements
985 
WWUS86 KSGX 050411
RFWSGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
811 PM PST TUE NOV 4 2014

...RED FLAG WARNING NOW IN EFFECT THROUGH WEDNESDAY EVENING FOR
SAN BERNARDINO NATIONAL FOREST AND SANTA ANA MOUNTAINS AND
FOOTHILLS...AND THROUGH THURSDAY EVENING FOR THE INLAND EMPIRE...
RIVERSIDE COUNTY MOUNTAINS AND THE SAN DIEGO COUNTY VALLEYS AND
MOUNTAINS FOR GUSTY NORTHEAST TO EAST WINDS AND LOW RELATIVE
HUMIDITY...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL CONTINUE PERIODS
OF LOCALLY GUSTY NORTHEAST TO EAST WINDS INLAND THROUGH THURSDAY
AFTERNOON. STRENGTHENING HIGH PRESSURE ALOFT WILL CREATE WARMER
WEATHER THROUGH THURSDAY. THE WARMING...COMBINED WITH OFFSHORE
WINDS...WILL CREATE VERY LOW RELATIVE HUMIDITY OF 5 TO 10 PERCENT
INLAND...WITH POOR OVERNIGHT RECOVERY. CONDITIONS WILL IMPROVE
OVER THE SAN BERNARDINO NATIONAL FOREST AND SANTA ANA MOUNTAINS
AND FOOTHILLS BY WEDNESDAY EVENING...AND ELSEWHERE BY THURSDAY
EVENING.

CAZ248-250-256-258-051900-
/O.CON.KSGX.FW.W.0006.000000T0000Z-141107T0100Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
811 PM PST TUE NOV 4 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY. 

* WINDS...NORTHEAST TO EAST INCREASING 20 TO 30 MPH WITH GUSTS TO
  45 MPH WEDNESDAY MORNING. ISOLATED GUSTS TO 60 MPH ON THE
  WINDIEST SLOPES IN SAN DIEGO COUNTY. 

* RELATIVE HUMIDITY...LOWEST DAYTIME OF 5 TO 10 PERCENT WITH POOR
  OVERNIGHT RECOVERY IN WIND PRONE AREAS.

* TIMING...THROUGH EARLY THURSDAY EVENING.

* OUTLOOK...CONDITIONS WILL IMPROVE BY THURSDAY NIGHT AS 
  OFFSHORE FLOW WEAKENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

CAZ242-255-257-051900-
/O.CON.KSGX.FW.W.0006.000000T0000Z-141106T0500Z/
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-
811 PM PST TUE NOV 4 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY. 

* WINDS...NORTHEAST TO EAST 15 TO 30 MPH WITH GUSTS TO 45 MPH. 
  ISOLATED GUSTS TO 55 MPH THROUGH WEDNESDAY AFTERNOON. 

* RELATIVE HUMIDITY...LOWEST DAYTIME OF 5 TO 10 PERCENT WITH 
  POOR OVERNIGHT RECOVERY IN WIND PRONE AREAS. 

* TIMING...THROUGH WEDNESDAY EVENING.

* OUTLOOK...CONDITIONS WILL IMPROVE BY WEDNESDAY NIGHT AS WINDS
  WEAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/SANDIEGO
246 
WWUS86 KSGX 051208
RFWSGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
408 AM PST WED NOV 5 2014

...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR THE SAN
BERNARDINO NATIONAL FOREST AND THE SANTA ANA MOUNTAINS AND
FOOTHILLS...AND THROUGH THURSDAY EVENING FOR THE INLAND EMPIRE...
THE RIVERSIDE COUNTY MOUNTAINS...AND THE SAN DIEGO COUNTY VALLEYS
AND MOUNTAINS FOR GUSTY NORTHEAST TO EAST WINDS AND LOW RELATIVE
HUMIDITIES...

.SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL CONTINUE PERIODS
OF LOCALLY GUSTY NORTHEAST TO EAST WINDS INLAND THROUGH THURSDAY
AFTERNOON. STRENGTHENING HIGH PRESSURE ALOFT WILL CREATE WARMER
WEATHER THROUGH THURSDAY. THE WARMING...COMBINED WITH OFFSHORE
WINDS...WILL CREATE VERY LOW RELATIVE HUMIDITIES OF 5 TO 10 PERCENT
FOR INLAND AREAS...WITH POOR OVERNIGHT RECOVERY. CONDITIONS WILL
IMPROVE MODESTLY OVER THE SAN BERNARDINO NATIONAL FOREST AND SANTA
ANA MOUNTAINS AND FOOTHILLS THIS EVENING...AND ELSEWHERE BY
THURSDAY EVENING.

CAZ248-250-256-258-052200-
/O.CON.KSGX.FW.W.0006.000000T0000Z-141107T0100Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
408 AM PST WED NOV 5 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY FOR
STRONG GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY. 

* WINDS...NORTHEAST TO EAST 15 TO 25 MPH WITH GUSTS TO 45 MPH.
  ISOLATED GUSTS TO 55 MPH THIS MORNING.

* RELATIVE HUMIDITY...LOWEST DAYTIME AROUND 5 PERCENT WITH POOR 
  OVERNIGHT RECOVERY.

* TIMING...THROUGH EARLY THURSDAY EVENING.

* OUTLOOK...CONDITIONS WILL IMPROVE BY THURSDAY NIGHT AS 
  OFFSHORE FLOW WEAKENS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

CAZ242-255-257-052200-
/O.CON.KSGX.FW.W.0006.000000T0000Z-141106T0500Z/
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-
408 AM PST WED NOV 5 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING
FOR STRONG GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING.

* WINDS...NORTHEAST TO EAST 15 TO 25 MPH WITH GUSTS TO 45 MPH.

* RELATIVE HUMIDITY...LOWEST DAYTIME AROUND 5 PERCENT WITH POOR 
  OVERNIGHT RECOVERY.

* TIMING...THROUGH THIS EVENING WITH STRONGEST WINDS THIS MORNING.

* OUTLOOK...CONDITIONS WILL IMPROVE BY WEDNESDAY NIGHT AS WINDS 
  WEAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/SANDIEGO

FOR A DETAILED MAP OF THE HAZARD:
WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX

17
273 
WWUS86 KSGX 052150
RFWSGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PST WED NOV 5 2014

...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR THE SAN 
BERNARDINO NATIONAL FOREST AND THE SANTA ANA MOUNTAINS AND 
FOOTHILLS...

...RED FLAG WARNING IN EFFECT THROUGH THURSDAY FOR THE INLAND 
EMPIRE...THE RIVERSIDE COUNTY MOUNTAINS...AND THE SAN DIEGO COUNTY 
VALLEYS AND MOUNTAINS FOR GUSTY NORTHEAST TO EAST WINDS AND LOW 
RELATIVE HUMIDITIES...

.HIGH PRESSURE WILL REMAIN OVER THE REGION...WITH VERY DRY AND
WARM CONDITIONS PREVAILING ACROSS THE SOUTHLAND THROUGH
THURSDAY...WITH WIDESPREAD POOR OVERNIGHT RECOVERIES AND SINGLE
DIGIT HUMIDITY VALUES POSSIBLE OCCURRING ONCE AGAIN. ALTHOUGH THE
GUSTY NORTHEAST TO EAST WINDS WILL GRADUALLY WEAKEN AND TURN MORE
EASTERLY THIS EVENING...A SECONDARY EASTERLY WIND BURST OCCURS
LATE TONIGHT AND INTO THE DAY ON THURSDAY...FAVORING SAN DIEGO
COUNTY AS WELL AS THE RIVERSIDE COUNTY MOUNTAINS...FOOTHILLS...AND
INLAND EMPIRE. THESE EASTERLY WINDS AND DRY CONDITIONS WILL
CONTINUE TO ELEVATE THE FIRE WEATHER DANGER THROUGH THURSDAY.

CAZ248-250-256-258-061200-
/O.CON.KSGX.FW.W.0006.000000T0000Z-141107T0100Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
150 PM PST WED NOV 5 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY FOR
STRONG GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY. 

* WINDS...EAST 10 TO 20 MPH...WITH GUSTS TO 45 MPH. LOCAL GUSTS UP
  TO 50 MPH THROUGH THE FAVORED CANYONS AND PASSES THURSDAY MORNING.

* RELATIVE HUMIDITY...LOWEST DAYTIME AROUND 5 PERCENT...WITH POOR
  OVERNIGHT RECOVERY.

* TIMING...THROUGH LATE THURSDAY AFTERNOON.

* OUTLOOK...CONDITIONS WILL IMPROVE BY THURSDAY NIGHT AS OFFSHORE
  FLOW WEAKENS. HOWEVER...VERY DRY CONDITIONS WILL CONTINUE INTO
  THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

CAZ242-255-257-060500-
/O.CON.KSGX.FW.W.0006.000000T0000Z-141106T0500Z/
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-
150 PM PST WED NOV 5 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING
FOR STRONG GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING.

* WINDS...NORTH 5 TO 15 MPH...WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...LOWEST DAYTIME AROUND 5 PERCENT...WITH POOR
  OVERNIGHT RECOVERY.

* TIMING...THROUGH THIS EVENING.

* OUTLOOK...CONDITIONS WILL IMPROVE BY TONIGHT...AS THE WINDS
  WEAKEN. HOWEVER...DRY CONDITIONS WILL PREVAIL INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/SANDIEGO

PALMER
366 
WWUS86 KSGX 060451
RFWSGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
851 PM PST WED NOV 5 2014

...RED FLAG WARNING EXPIRES AT 9 PM IN THE SAN BERNARDINO
NATIONAL FOREST AND THE SANTA ANA MOUNTAINS AND FOOTHILLS...

...RED FLAG WARNING IN EFFECT THROUGH THURSDAY FOR THE INLAND
EMPIRE...THE RIVERSIDE COUNTY MOUNTAINS...AND THE SAN DIEGO
COUNTY VALLEYS AND MOUNTAINS FOR GUSTY NORTHEAST TO EAST WINDS
AND LOW RELATIVE HUMIDITIES...

.HIGH PRESSURE WILL REMAIN OVER THE REGION...WITH VERY DRY AND
WARM CONDITIONS PREVAILING THROUGH THURSDAY. WIDESPREAD POOR
OVERNIGHT RECOVERIES AND MINIMUM DAYTIME HUMIDITIES BELOW 10
PERCENT WILL CONTINUE TONIGHT AND THURSDAY. THE EASTERLY WINDS
WILL BE A LITTLE WEAKER TONIGHT...THOUGH A SECONDARY PEAK WILL
OCCUR LATE TONIGHT AND THURSDAY MORNING...ESPECIALLY FAVORING SAN
DIEGO COUNTY AS WELL AS THE RIVERSIDE COUNTY
MOUNTAINS...FOOTHILLS... AND INLAND EMPIRE. THESE EASTERLY WINDS
AND VERY LOW HUMIDITIES WILL CONTINUE TO ELEVATE THE FIRE WEATHER
DANGER THROUGH THURSDAY.

CAZ242-255-257-060600-
/O.EXP.KSGX.FW.W.0006.000000T0000Z-141106T0500Z/
ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY RANGER DISTRICTS OF
THE SAN BERNARDINO NATIONAL FOREST-SANTA ANA MOUNTAINS-
INCLUDING THE TRABUCO RANGER DISTRICT OF THE CLEVELAND NATIONAL
FOREST-
851 PM PST WED NOV 5 2014

...RED FLAG WARNING WILL EXPIRE AT 9 PM PST THIS EVENING FOR
STRONG GUSTY WINDS AND LOW HUMIDITIES...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM PST THIS EVENING. 

LOCALLY GUSTY WINDS FROM THE EAST WILL CONTINUE OVERNIGHT...BUT
THE AREAL EXTENT WILL BE LESS THAN ON TUESDAY NIGHT AND THIS
MORNING. MOST WIND GUSTS WILL BE BELOW 35 MPH...WITH MOST
SUSTAINED WINDS BELOW 25 MPH. HOWEVER...VERY DRY CONDITIONS WILL
CONTINUE THROUGH THIS WEEKEND.

$$

CAZ248-250-256-258-061800-
/O.CON.KSGX.FW.W.0006.000000T0000Z-141107T0100Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
851 PM PST WED NOV 5 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY FOR
STRONG GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM PST THURSDAY. 

* WINDS...EAST 10 TO 20 MPH...WITH GUSTS TO 45 MPH. LOCAL GUSTS 
  UP TO 50 MPH THROUGH THE FAVORED CANYONS AND PASSES THURSDAY 
  MORNING...PRIMARILY IN SAN DIEGO COUNTY. 

* RELATIVE HUMIDITY...LOWEST DAYTIME AROUND 5 PERCENT...WITH 
  POOR OVERNIGHT RECOVERY. 

* TIMING...THROUGH LATE THURSDAY AFTERNOON.

* OUTLOOK...CONDITIONS WILL IMPROVE SOMEWHAT BY THURSDAY NIGHT AS
  OFFSHORE FLOW WEAKENS. HOWEVER...VERY DRY CONDITIONS WILL
  CONTINUE INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

MAXWELL
390 
WWUS86 KSGX 061728
RFWSGX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
928 AM PST THU NOV 6 2014

...THE RED FLAG WARNING HAS BEEN CANCELLED...

.SURFACE HIGH PRESSURE WILL CONTINUE TO WEAKEN OVER THE
PLATEAU...SO THE WINDS ARE EXPECTED TO DECREASE AFTER A BRIEF
PEAK IN THE NORTHEAST WINDS THIS MORNING.  

CAZ248-250-256-258-061830-
/O.CAN.KSGX.FW.W.0006.000000T0000Z-141107T0100Z/
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY INLAND VALLEYS-RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE SAN JACINTO RANGER DISTRICT OF THE SAN BERNARDINO
NATIONAL FOREST-SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE PALOMAR AND DESCANSO RANGER DISTRICTS OF THE
CLEVELAND NATIONAL FOREST-
928 AM PST THU NOV 6 2014

...RED FLAG WARNING IS CANCELLED FOR GUSTY NORTHEAST TO EAST WINDS
AND LOW RELATIVE HUMIDITIES... 

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE RED
FLAG WARNING. 

SURFACE HIGH PRESSURE TO THE NORTHEAST WILL CONTINUE TO WEAKEN
THROUGH THE DAY TODAY. THIS WILL ALLOW A BRIEF PERIOD OF LOCALLY 
GUSTY WINDS THIS MORNING UP TO AROUND 35 MPH...BEFORE DROPPING OFF
TO WINDS LOCALLY GUSTING TO AROUND 30 MPH BY NOON. THEREFORE...THE
RED FLAG WARNING IS CANCELLED.

$$

SMALL

HTTP://WEATHER.GOV/SANDIEGO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Nov 4, 5:00 AM PST, 4 hours 43 minutes earlier.

Area forecast discussion, Nov 4, 5:00 AM PST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
500 AM PST TUE NOV 4 2014

.SYNOPSIS...
SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF
LOCALLY STRONG GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY
MORNING NEAR AND ALONG THE COASTAL MOUNTAIN SLOPES. STRENGTHENING
HIGH PRESSURE ALOFT WILL BRING WARMING THROUGH THURSDAY. WINDS WILL
WEAKEN FOR FRIDAY AND SATURDAY WITH SLOW COOLING NEAR THE COAST
SPREADING SLOWLY INLAND. GREATER COOLING AND A RETURN OF NIGHT
AND MORNING COASTAL LOW CLOUDS AND FOG IS EXPECTED FOR EARLY NEXT
WEEK AS A WEAK PACIFIC LOW PRESSURE SYSTEM MOVES TOWARD CALIFORNIA.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SHORT TERM (TODAY THROUGH THURSDAY)...
HIGH PRESSURE ALOFT OVER THE EASTERN PACIFIC WILL EXPAND AND
STRENGTHEN INTO CALIFORNIA THROUGH THURSDAY. SURFACE HIGH PRESSURE
OVER THE GREAT BASIN WILL BRING PERIODS OF LOCALLY STRONG GUSTY
NORTHEAST TO EAST WINDS THROUGH WEDNESDAY ALONG AND NEAR THE COASTAL
MOUNTAIN SLOPES AND FOOTHILLS AND BELOW PASSES AND CANYONS. THE
SURFACE HIGH PRESSURE WILL WEAKEN SLIGHTLY AND SHIFT SOUTHWARD FOR
WEDNESDAY NIGHT INTO THURSDAY MORNING WITH THE GUSTIER WINDS FOR
THAT PERIOD IN THE AREAS PRONE TO STRONGER EASTERLY WINDS...MAINLY
FROM THE BANNING PASS SOUTHWARD ALONG THE COASTAL FOOTHILLS INTO THE
INLAND VALLEYS OF RIVERSIDE AND SAN DIEGO COUNTIES. WARMING WILL
DEVELOP TODAY AND EXTEND TOWARD THE COAST. THE GREATEST WARMING FOR
MOST AREAS IS EXPECTED FOR WEDNESDAY WITH SLIGHT COOLING POSSIBLE
NEAR THE IMMEDIATE COAST THURSDAY. OVERNIGHT LOW TEMPERATURES WILL
BE WARMER THROUGH WEDNESDAY NIGHT IN AREAS WHERE MIXING OF WARMER
AIR ALOFT KEEPS OVERNIGHT TEMPERATURES WARMER...WHILE WIND SHELTERED
AREAS WILL STILL BE QUITE COOL.

&&

.LONG TERM (FRIDAY THROUGH MONDAY)...
WEAKER OFFSHORE FLOW WILL PREVAIL FOR FRIDAY AND SATURDAY WITH SLOW
COOLING SPREADING INLAND FROM THE COAST. FOR EARLY NEXT WEEK...A
WEAK LOW PRESSURE SYSTEM WILL MOVE TOWARD THE CALIFORNIA COAST
BRINGING GREATER COOLING AND A RETURN OF NIGHT AND MORNING COASTAL
LOW CLOUDS AND FOG.

&&

.AVIATION...
041030Z...CLEAR WITH UNRESTRICTED VIS TODAY AND TONIGHT WITH GUSTY
NORTHEAST WINDS MAINLY IN COASTAL FOOTHILLS. LLWS POSSIBLE IN LEE OF
FOOTHILLS SUCH AS AT KONT AND KSNA INTERMITTENTLY THROUGH THIS
MORNING AND AGAIN TONIGHT.

&&

.MARINE...
230 AM...NO HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH SATURDAY.

&&

.FIRE WEATHER...
A FIRE WEATHER WATCH REMAINS IN EFFECT FOR WEDNESDAY INTO THURSDAY
NEAR AND ALONG THE COASTAL MOUNTAIN SLOPES.

SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING PERIODS OF
LOCALLY STRONG GUSTY NORTHEAST TO EAST WINDS THROUGH THURSDAY
MORNING. STRENGTHENING HIGH PRESSURE ALOFT WILL BRING WARMING
THROUGH THURSDAY. THAT WARMING COMBINED WITH THE OFFSHORE WINDS WILL
BRING MUCH LOWER HUMIDITIES FOR INLAND AREAS. LOWEST DAYTIME
HUMIDITIES WILL FALL TO 5 TO 10 PERCENT FOR INLAND AREAS WITH POOR
OVERNIGHT RECOVERY. FUEL MOISTURE IS EXPECTED TO DROP ENOUGH BY
WEDNESDAY TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR WEDNESDAY
AND THURSDAY. WINDS ARE EXPECTED TO DECREASE FOR THURSDAY AFTERNOON
WITH A SLOW RECOVERY IN HUMIDITIES BEGINNING THURSDAY NIGHT.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
     EVENING FOR THE ORANGE COUNTY COASTAL AREAS...RIVERSIDE
     COUNTY MOUNTAINS-INCLUDING THE SAN JACINTO RANGER DISTRICT
     OF THE SAN BERNARDINO NATIONAL FOREST...SAN BERNARDINO AND
     RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...SAN BERNARDINO
     COUNTY MOUNTAINS-INCLUDING THE MOUNTAIN TOP AND FRONT
     COUNTRY RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL
     FOREST...SAN DIEGO COUNTY INLAND VALLEYS...SAN DIEGO COUNTY
     MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER
     DISTRICTS OF THE CLEVELAND NATIONAL FOREST...SANTA ANA
     MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT OF THE
     CLEVELAND NATIONAL FOREST.

     WIND ADVISORY UNTIL NOON PST THURSDAY FOR THE ORANGE COUNTY
     COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO
     COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY MOUNTAINS...
     SAN DIEGO COUNTY VALLEYS...SANTA ANA MOUNTAINS AND
     FOOTHILLS.

PZ...NONE.

&&

PUBLIC/FIRE WEATHER...17
AVIATION/MARINE...MM

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 4:20 AM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego53 hr

Nearby

Red Flag Warnings in California, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.